# SDR NACA2024031400001

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,434 hours, 15,431 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV INTERMITENT EICAS MSG DURING FLIGHT. DEFERRED RT HPSOV IAW NAC MEL 36-11-02-02 CAT C ON 3/14/2024 @ 0745Z
